# SDR DJFA20120330001

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N803FL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258455
- Aircraft time: 10,440 hours, 6,663 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CREW REPORTED BAGGAGE FIRE LIGHT ILLUMINATED IN FLIGHT.  NO SMOKE WAS NOTED IN THE CABIN.  LIGHT ILLUMINATED INTERMITTENTLY FIVE TIMES FOR ABOUT FIVE SECONDS EACH TIME.  MX COULD NOT DUPLICATE THE DISCREPANCY.  THE ADJUSTMENT TEST WAS PERFORMED IAW THE MM WITH SATISFACTORY RESULTS.
